# SDR UALA2011062303085

- Difficulty date: June 23, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT STA 1400, LBL 3 FRAME HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  BLENDED OUT CORROSION IAW EA PD57-53-144 & EVA-80955.  ACCOMPLISHED NDT OF BLENDED AREA & EXISTING FASTENER HOLES PER EA.  FABRICATED & INSTALLED REPAIR DOUBLER, REPAIR CLIPS & REPAIR SHEAR TIE & RETAINER PER EA BETWEEN STRINGERS S-27L & S-29L.
